MathSciNet Relay Station
MathSciNet bibliographic data
MR1251174 (94h:34080) 34G20 (34A12)
Shkarin, S. A. Peano's theorem in infinite-dimensional Fréchet spaces is invalid. (Russian) Funktsional. Anal. i Prilozhen. 27 (1993), no. 2, 90--92; translation in Funct. Anal. Appl. 27 (1993), no. 2, 149–151
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement